Closed form solutions of some boundary value problems of fractional-differential consolidation dynamics of geoporous media / Bulavatskyi, V. M. (2022)
Ukrainian

English  International Scientific Technical Journal «Problems of Control and Informatics»   /     Issue (2022, 3)

Bulavatskyi V. M.
Closed form solutions of some boundary value problems of fractional-differential consolidation dynamics of geoporous media


Download publication will be available after 07/01/2024 р., in 16 days

Cite:
Bulavatskyi, V. M. (2022). Closed form solutions of some boundary value problems of fractional-differential consolidation dynamics of geoporous media. International Scientific Technical Journal «Problems of Control and Informatics», 3, 77-86. http://jnas.nbuv.gov.ua/article/UJRN-0001367043 [In Ukrainian].

 

Institute of Information Technologies of VNLU


+38 (044) 525-36-24
Ukraine, 03039, Kyiv, Holosiivskyi Ave, 3, room 209